# SDR CALA2025111711273

- Difficulty date: November 12, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,480 hours, 21,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103098
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE DENT ON THE BS 1560 FRAME BOTTOM,  BETWEEN S26L & S27L. THE DENT MEASURES 0.750 INCH LONG, 0.600 INCH WIDE, AND 0.020 INCH DEEP. THIS DENT IS THE SUBJECT OF EA 5310-07582 AND ALSO AD 2020-05-25 PERFORM INSPECTIONS PER PART 2 OF THE LATEST REVISION OF ECRA 5360-02049 .
